# SDR FDEA201104231592

- Difficulty date: April 23, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N671FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 778
- Aircraft time: 20,709 hours, 11,113 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Inoperative
- Location: Wx Radar
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

RADAR WENT INOP AFTER TAKEOFF ON SYS 1 & 2, REMOVED BOTH WEATHER RADARS T/R AND CLEANED CONECTORS AND SWAPPED BOTH T/R IAW AMM34-41-33-04-02, AND OPS CHECK OUT BOTH WEATHER RADARS AMM-34-41-00-05-01, ALL OPS CHECKED GOOD.
